# SDR REXA2021022400074

- Difficulty date: January 26, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 28,527 hours, 19,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 601R3170451
- Condition: Cracked
- Location: Pax Door
- Part time: 28,527 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE FLAP CRANKED AT EDGE MARKED WITH YELLOW TAPE.  REPLACED PAX DOOR OUTER HANDLE FLAP IAW CRJ 900 SRM 51-42-06-001-001-A01 & APPLIED PAINT IAW CRJ 900 SRM 51-25-01-001-001-A01.
